MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number EUP2515X
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one euphora rx ptca balloon catheter to treat a lesion.There were no abnormalities in relation to the anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues noted.It was reported that during inflation the balloon would not hold pressure and was leaking contrast.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: kinks were evident to the hypotube 9cm and 15cm distal to the strain relief.The balloon returned with blood visible in the balloon and inflation lumen.The device was placed in the water bath to disperse the blood in the balloon and inflation lumen in order to aid inflation.The balloon failed negative prep.On pressurisation of the device, a leak was observed on the distal section of the balloon working length.The balloon failed to maintain pressure.Upon visual inspection of the device, there was a short longitudinal tear on the balloon material immediately proximal to the balloon distal cone.The balloon material was jagged and uneven at the tear site.Lead in scratches were not evident proximal or distal to the tear site.If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7777092
Report Number9612164-2018-02023
Device Sequence Number11070285
Product Code LOX
UDI-Device Identifier00643169560024
UDI-Public00643169560024
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2019
Device Model NumberEUP2515X
Device Lot Number214508307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1